# SDR AALA2009012500356

- Difficulty date: January 25, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- Aircraft time: 42,207 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM RIGHT NUMBER 1 DOOR TO ROW FIVE ARE DIM.  CHARGE EMERGENCY LIGHT SYSTEM.
